skin-hair-icon

Skin problem

After birth a baby my abdomen has lot of spot .so i want to reduce this spot .so give some hel or medicine name

views-icons 33 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on <p>Skin problem</p>

doctor profile image
Rashmi Sachin Khairnar Pune | Trichologist
Answered
Hello mam
is it stretch marks..? if yes Then you can use Dr. Nanal's Hayari cream till 3 month.if you have any more prob you can call me in morning.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rajendran Chennai | Plastic Surgeon
Answered
what you are referring to is probably stretch marks I believe, which might get dark at times, they  might respond to radiofrequency and Lasers....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
hello...
these are all hormonal induced marks or spots...I don't think any gel or cream wil help much...consult a dermatologist... may be you can try laser
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO